Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have irregular periods. Had high prolactin levels. Took noreth pills but no use. What could be the problem?

I had irregular menses and for the last two months i didnt get my periods, went to my Doc and was diagnosed with high prolactin levels. I was given noreth pills, 1pill three times a day for 10 days, My doc said i should get my periods within 3 days after stopping the pills but its now five days since i stopped with no bleeding or spotting, i just experinced cramps for three days then stoped, what could be my problem, why am I not responding to the pills???
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Sometimes after stopping the progesterone pills it may take around one week to get the periods.
So you wait for few more days possibly by that time you may get periods.
As you are having high prolactin levels, you have to take treatment for that also to get cured.
So if you do not get periods after 3 to 4 days also, you discuss this once with your doctor and proceed accordingly.
For more details you can ask me through:
Take care.

Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor